# SDR USAA950948

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND .5 INCH BY 13 INCH CORROSION BS 312 RBL 7 INCHES THROUGH RBL 20 INCHES ON FLOOR BEAM T-CAP.  REPAIRED PER SRM 737-400 53-10-51 FIG 206 PAGE 224.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (M)
